# SDR FDEA200904081215

- Difficulty date: April 8, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARB2369508
- Condition: Cracked
- Location: Zone 600 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP UPPER SURFACE SKIN FOUND CRACKED AT 46 INCHES   FROM INBOARD END AND 51.5 INCHES FROM TRAILING EDGE, AT APPROXIMATELY XIFH 171.5.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 38 VOLUME I,   REVISION 40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 107.
